# SDR AALA202409065305

- Difficulty date: August 25, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 68,310 hours, 34,453 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Part number: D5461036020200
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT HAND PYLON SPIGOT FITTING RECEPTACLE BETWEEN WS 3758 AND WS 4067, BETWEEN RIBS 7 AND 8. REPLACED SPIGOT FITTING PER SRM 54-51-12.
